RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1980, Volume 20, Number 1, Pages 226–230 (Mi zvmmf5282)  

This article is cited in 5 scientific papers (total in 6 papers)

Scientific communications

An elimination method for linear problems

A. A. Abramov

Moscow

Full text: PDF file (834 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1980, 20:1, 245–250

Bibliographic databases:

UDC: 519.61
MSC: Primary 65F05; Secondary 65R20, 45B05
Received: 06.04.1978

Citation: A. A. Abramov, “An elimination method for linear problems”, Zh. Vychisl. Mat. Mat. Fiz., 20:1 (1980), 226–230; U.S.S.R. Comput. Math. Math. Phys., 20:1 (1980), 245–250

Citation in format AMSBIB
\Bibitem{Abr80}
\by A.~A.~Abramov
\paper An elimination method for linear problems
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1980
\vol 20
\issue 1
\pages 226--230
\mathnet{http://mi.mathnet.ru/zvmmf5282}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=564791}
\zmath{https://zbmath.org/?q=an:0446.65011}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1980
\vol 20
\issue 1
\pages 245--250
\crossref{https://doi.org/10.1016/0041-5553(80)90076-2}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf5282
  • http://mi.mathnet.ru/eng/zvmmf/v20/i1/p226

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Abramov, “A method for solving ill-conditioned systems of linear algebraic equations”, U.S.S.R. Comput. Math. Math. Phys., 31:4 (1991), 1–6  mathnet  mathscinet  zmath  isi
    2. A. A. Abramov, V. O. Belash, “An elimination method for linear problems”, Comput. Math. Math. Phys., 35:4 (1995), 395–402  mathnet  mathscinet  zmath  isi
    3. A. A. Abramov, L. F. Yukhno, “An elimination method for linear problems”, Comput. Math. Math. Phys., 38:4 (1998), 527–535  mathnet  mathscinet  zmath
    4. A. A. Abramov, “On the convergence of an elimination method”, Comput. Math. Math. Phys., 38:3 (1998), 341–350  mathnet  mathscinet  zmath
    5. A. O. Rodnikov, B. A. Samokish, “An estimate of the round-off error in the elimination problem”, J. Math. Sci. (N. Y.), 141:6 (2007), 1678–1689  mathnet  crossref  mathscinet  zmath
    6. M. K. Kerimov, “On the 85th birthday of Aleksandr Aleksandrovich Abramov”, Comput. Math. Math. Phys., 51:10 (2011), 1653–1658  mathnet  crossref  mathscinet  isi
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:144
    Full text:67

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020